# SDR ASAA2019062630195

- Difficulty date: June 26, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 42,787 hours, 13,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112813002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FLOOR SUPPORT, AT FR15 UNDER FLOOR PANEL 221EF GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-72-11. DAMAGE REMOVED. ORIG THICKNESS .087, REMOVED .055, REMAINING .032, FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15-283-005. CAT A REPAIR, NO REINSPECTS REQUIRED
